# SDR AALA20090422TUL12

- Difficulty date: April 10, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- Aircraft time: 66,770 hours, 35,537 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2912727
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON 2R AT STATION 1418.  INSTALLED LONGERON SPLICE PER AARD 53-30-00-2.
